Jump to content
nick200

dark marks under eyes from minoxidil?

Recommended Posts

hey guys i am new to the forum, and i have been on fin and minoxidil for a little over a month now and i have noticed that i have dark marks under my eyes(bags) i got this pretty much right after starting minoxidil. I would just like to know, if anyone else has experienced this, and if so what did u guys do about it? should i just wait and see if it disappears? or is there any cosmetic products out there that i can use to get rid of the dark marks under my eyes? thanks.

Share this post


Link to post
Share on other sites

I have always had dark circles under my eyes, so it's difficult to say whether min has added to that. I definitely notice swollen lips, particularly my lower lip - I've been on it for about the same length of time - 5 weeks. The swelling lasts for a little while, then seems to go away.

 

To combat dark circles, drink a lot of water, and also use an eye cream. H20+ has an eye moisturizer that is supposed to help, or you can also use Olay Definity, but I think that is more of a concealer than anything else.

 

People have said they've gotten results from Olay Regenerist for eyes, but no idea because I've never tried it.

Share this post


Link to post
Share on other sites

Would stopping minoxidil right now hurt? i have been on it for a month and i have shed a lot of hair(but keep in mind, i'm also on fin). so would stopping minoxidil hurt me at all?

Share this post


Link to post
Share on other sites

HI,

 

This thread seems to be 3 years old but just wanted to check if anyone else is facing thsi issue. I have been on and off on Minoxidil for the past 3 and a half years. I wasnt so particular about my looks at that time and dont remember seeing the dark circles. But I had a hair trasplant iin July 2014 and had started using Rogaine in around 1st week of July.In August, I started noticing dark eye circles. Now, my doctor had asked me to be atleast on Minoxidil. I dont use propecia. If I stop using Rogaine, will there be a lot of effect on my hair. Will my shock loss continue if I stop using it now? I just wanted to figure out if Rogaine is the culprit for my dark eye circles. It has been roughly 3.5 months since my surgery.

 

Thanks

Share this post


Link to post
Share on other sites

Hi willguy,

 

Lots of people using Minoxidil/Rogaine report getting dark circles under their eyes and experiencing negative changes to their skin and complexion. I did, so I stopped using it. I do take propecia/fin, though.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×